Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i3.40
pages 47-57

Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions

Magomet Farman ogly Mekhtiyev
Baku State University, Azerbaijan
Shamo Isakh ogly Djabrailov
Baku State University, Azerbaijan
Yagub Amiyar ogly Sharifov
Baku State University, Institute of Cybernetics of National Academy of Sciences of Azerbaijan

Краткое описание

Consideration is given to an optimal control problem in which the condition of the system is defined from controlled systems of ordinary differential equations with three-point boundary conditions. Admissible controls are chosen from the class of bounded and measurable functions with values from an open set. The necessary conditions of optimality for singular controls in a classical sense are obtained based on control variations.